MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE DIST FEM AUG SZ 6 12MM; KNEE FEMORAL ACCESSORY

DEPUY IRELAND - 9616671 ATTUNE DIST FEM AUG SZ 6 12MM; KNEE FEMORAL ACCESSORY
Model Number 1547-06-003
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); No Code Available (3191)
Date of Event 03/02/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Revision of components due to infection, all components removed from previous revision case done on the (b)(6) 2020 which was the 2nd stage revision, 1st stage revision completed on the (b)(6) 2019.(b)(6), this is the 3rd stage revision.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This is a duplicate report of 1818910-2020-08924.Mfr# is being retracted as it is a report duplication.1818910-2020-08924 will be kept for investigation purposes.

Brand Name
ATTUNE DIST FEM AUG SZ 6 12MM
Common Device Name
KNEE FEMORAL ACCESSORY
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key9853009
Report Number1818910-2020-08588
Device Sequence Number16977267
Product Code NJL
UDI-Device Identifier10603295382799
UDI-Public10603295382799
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1547-06-003
Device Catalogue Number154706003
Device Lot NumberJ0008G
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/03/2020
Supplement Date Received by Manufacturer03/03/2020
Initial Report FDA Received Date03/19/2020
Supplement Report FDA Received Date03/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE CRS FEMORAL LT SZ 6 CEM; ATTUNE CRS RP INSRT SZ 6 6MM; ATTUNE DIST FEM AUG SZ 6 12MM; ATTUNE DIST FEM AUG SZ 6 4MM; ATTUNE POS FEM AUG SZ 6 8MM; ATTUNE POS FEM AUG SZ 6 8MM; ATUN FEM SLV M/L 35MM HALF POR; ATUN TIB SLV M/L 29MM HALF POR; ATUNE PRESSFIT STR STEM14X60MM; ATUNE PRESSFIT STR STEM16X60MM; ATUNE REV RP TIB BASE SZ 5 CEM; ATTUNE CRS FEMORAL LT SZ 6 CEM; ATTUNE CRS RP INSRT SZ 6 6MM; ATTUNE DIST FEM AUG SZ 6 12MM; ATTUNE DIST FEM AUG SZ 6 4MM; ATTUNE POS FEM AUG SZ 6 8MM; ATTUNE POS FEM AUG SZ 6 8MM; ATUN FEM SLV M/L 35MM HALF POR; ATUN TIB SLV M/L 29MM HALF POR; ATUNE PRESSFIT STR STEM14X60MM; ATUNE PRESSFIT STR STEM16X60MM; ATUNE REV RP TIB BASE SZ 5 CEM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR